This product is no longer sold online.You will have to purchase through a pharmacy after consultation with a pharmacist
What else should I know?
Pharmacist Only Medicine
Unisom Sleep Gels contains: Diphenhydramine HCL 50mg.
Take one at night or as directed.
Avoid alcohol while taking Unisom Sleep Gels .
If sleeplessness persists continuously for more than 2 weeks, consult a doctor.
Insomnia may be a symptom of a serious underlying illness. Do not take Unisom Sleep Gels if you have glaucoma, asthma, chronic lung disease, difficulty in urination due to an enlargement of the prostate gland, if you are pregnant or breastfeeding, taking a prescription drug or other medication without first consulting a doctor.
Not to be used by elderly patients who experience confusion at nighttime. Unisom Sleep Gels may produce excitation rather than sedation in the elderly, therefore, should be avoided by this age group.
NOTE: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: 1 Reviews
Write an online review and share your thoughts with others.
blog & more!
Blackmores Vitamin C + Elderberry Gummies 120s
NZ $25.99NZ $19.37
Go Healthy Go Energy Rapid Release 30 caps
NZ $24.99NZ $14.48
Go Healthy Go Joint Support Active 1-A-Day 30 Vegecaps
NZ $34.99NZ $20.27
Click here to read